# SDR C7WA200200005

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXTERIOR FUSELAGE BS 310 BETWEEN STRINGER 23R AND 24R SKIN WITH DENT OUT OF LIMITS.  REPAIRED FUSELAGE SKIN SECTION FROM BS 312.5 TO BS 308 BETWEEN STRINGER 23R AND 24R IAW SRM 53-30-3 FIG 13.  (M)
